# SDR SWAA2018081324208

- Difficulty date: August 7, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,811 hours, 36,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200048701
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT MISSING RED ARROW.  INSTALLED COVER PER AMM.
